ADVERTISEMENT

Q. Can I have rashes on my legs and arms due to bed bugs?

Answered by
Dr. Mohammad Rajja
and medically reviewed by Dr. K Shobana
This is a premium question & answer published on Feb 16, 2021

Hi doctor,

I have rashes for a couple of days and it seems to be itchy. It appeared first on the lower back of my legs. Then, it got spread on my legs and arms. I am not sure whether it is due to allergy or dust mites or bed bugs.

ADVERTISEMENT
#

Hi,

Welcome to icliniq.com.

You have rashes for a couple of days and it seems to be itchy. You can take tablet Loratidine 10 mg one tablet orally eight hourly for ten days. You can use Calamine lotion (Zinc oxide with Ferric oxide). Apply it below the neck for fifteen days. It has started to spread on your legs and arms. Then, you can take tablet Cefuroxime 500 mg one tablet twelve hourly orally for ten days. It does not seem to be due to allergy or dust mites or bed bugs. Bed bugs are generally active at night time and it can walk through the hairlines. You can take an injection of Dexona (Dexamethasone) one ampule IM (intramuscularly). It will help you a lot.

Thank you doctor,

Do these rashes occur due to bed bugs? If yes, then, I need to change mattresses every day.

#

Hi,

Welcome back to icliniq.com.

Benzyl Benzoate lotion (Benzoic acid with Benzyl alcohol) is helpful for bed bugs. You can use it at night time below the neck. Avoid using a foam mattress. It is better to change the mattress every day. You can use phenoyl for cleaning the rooms.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
I have redness and bumps in multiple places on my body, which can really get itchy sometimes. Please help.

.. your concern. It looks like you have got scabies, a condition caused by a mite. It cannot be seen by naked eyes, only under the microscope. Symptoms include intense itching, which worsens at night, and bumps are seen all over but more prominent be...   Read full

I have itchy skin rashes with abdominal cramps and nausea. Will IUD allergy cause such symptoms?

.. gone through your query and reviewed the attached photograph. (attachment removed to protect patient identity). It seems to be an eczematous rash. Also, the rest of the symptoms could be a side effect of the IUD (intrauterine device). You can co...   Read full

I developed a rash after getting a massage. What to do?

For further queries consult an allergy specialist online ... For more information consult an allergy specialist online ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Monkeypox Virus - Symptoms, Diagnosis, Treatment, Complications, and Prevention
Monkeypox is a zoonotic viral disease. This virus got its name as it was first noticed in laboratory monkeys in the late...  Read more»
Tomato Fever - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Tomato fever is an unidentified and fast-spreading type of viral infection seen in young children. Scroll down to know m...  Read more»
Histrionic Personality Disorder - Causes, Signs, Symptoms, Diagnosis and Treatment
Histrionic personality disorder causes variations in the thinking ability of a person. Read this article to know more.  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.